MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER NEUTRAL 36 MM I.D. SIZE II FOR USE WITH 52 MM O.D. SIZE II SHELL; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER NEUTRAL 36 MM I.D. SIZE II FOR USE WITH 52 MM O.D. SIZE II SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been returned to zimmer biomet for investigation.Visual examination of the returned product identified nicks, gouges, and scratches on the liner outer spherical surface, anti rotation scallop, and inner spherical surface from attempted implant.Device history record (dhr) was reviewed and no discrepancies were found.Root cause of the event could not be determined.Report source: (b)(6).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an initial hip procedure the liner would seat into the shell.The surgeon removed the liner and replaced with a backup liner with not complications.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information to the reported even is unavailable at this time.

Brand Name
LINER NEUTRAL 36 MM I.D. SIZE II FOR USE WITH 52 MM O.D. SIZE II SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12860140
Report Number0002648920-2021-00419
Device Sequence Number19921088
Product Code LZO
UDI-Device Identifier00889024149137
UDI-Public(01)00889024149137(17)260425(10)64970982
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model NumberN/A
Device Catalogue Number00875101036
Device Lot Number64970982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown